Skip to content
My WebMD Sign In, Sign Up
Iud moves and what ifs...
avatar
thedjinn88 posted:
I have had my IUD for about 2 years now, My period was a bit late last month, i have felt sick and tired and very moody, now I cant feel my strings. I have a doctor apt. wed. but I was wondering if anyone else has had this happen and has any input.
Reply


Spotlight: Member Stories

I need advice please i feel like im going insane..I havent had a period since july 20 its now sept i took a hpt it came out negitive..i have been extr...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.